# SDR ASAA0843394

- Difficulty date: July 17, 2008
- Submitted: August 26, 2008
- Operation: Air carrier
- Aircraft: N754AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25095
- Aircraft time: 53,498 hours, 30,651 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603192A
- Condition: Chafed
- Location: Nr 4 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 2 E SLAT LOWER TRAILING EDGE WEDGE CHAFED.  PREPARED DAMAGED AREA, FABRICATED FILLERS AND DOUBLERS AND BONDED IAW SRM 51-70-10 REPAIR 4.
